# SDR 20001120SH059

- Difficulty date: November 1, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N62366
- Make and model: Gulstm 690A
- Aircraft serial: 11141
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt/Rt Nacelle
- Part time: 4,042 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, AIRCRAFT NACELLE AREA FOUND THE UPPER ENGINE MOUNT ATTACH STRUCTURE STEEL STRAPS HEAVILY CORRODED.  UPON REMOVAL OF THE UPPER NACELLES ON THE LEFT AND RIGHT SIDES OF THE AIRCRAFT, FOUND HEAVY PITTING AND WIDE SPREAD CORROSION OVER THE TOP SURFACE OF THE WING AS WELL AS CORROSION AND PITTING EXTENDING UNDER THE STEEL STRAPS.  (X)
